Deterministic equivalents for certain functionals of large random matrices

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621793
Contributor : Philippe Loubaton <>
Submitted on : Sunday, September 11, 2011 - 1:13:00 PM
Last modification on : Monday, February 18, 2019 - 7:52:04 PM

Identifiers

  • HAL Id : hal-00621793, version 1

Citation

W. Hachem, Philippe Loubaton, J. Najim. Deterministic equivalents for certain functionals of large random matrices. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2007, 17 (1), pp.875-930. ⟨hal-00621793⟩

Share

Metrics

Record views

186